Fenofibrate 145 Mg And Severe Stomach Bloating

1 Reply Updated



Conversation Starter

Lisa Says:
via mobile

My Dr put me on Fenofibrate along with another cholesterol med. Now I have severe stomach bloating. I am so embarrassed. Should I cut my Fenofibrate in 1/2? I don't know what Dr to trust anymore. I am 54 and am so confused.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lisa! How are you? What other medication are you taking?

According to FDA reports, most medications can cause bloating, but it is hard to say, without knowing what all you are taking.

Why were you prescribed more than one medication to lower cholesterol?

More recent peer reviewed research is showing that high cholesterol is not a contributing risk factor for heart disease, or heart attack. While more studies need to be done, doctors generally shouldn't resort to immediately medicating people.



REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Tricor / Fenofibrate is ruining my life! Severe neck, back, shoulder blade and arm pain!
Two weeks after starting Tricor, I started developing muscle stiffness that within two more weeks was so severe, I was o... 25 replies
Fenofibrate 145mg and kidney health
Last month they started me on fenofibrate 145mg. I am worried as I only have one kidney and with this med my kidney hurt... 1 reply
63 year old bowel movement issue and bloating stomach
Hi, I am 63 old male, have constipation issue. My stomach is bloated and gas doesn't release at all. I have no other... 2 replies
Severe Stomach Pain and Trouble Breathing while taking Topamax
I am a 25 year old female. I had been taking topamax (25mg in the morning and 25mg at night) for about three months for ... 7 replies
Severe stomach pain and diarrhea with Lamictal
I have been on 25mg Lamictal for three days. I have had terrible stomach pain and severe diarrhea for three days. Has an... 1 reply
Amrix and Severe Stomach pain?
My doc prescribed 15mg Amrix for a "severely herniated disc. This is the only new thing I'm taking. Today was 3r... 1 reply
Acutane and severe stomach pain
My 15 year old daughter is on 60mg of acutane for two months now. She recently woke in the middle of the night with seve... 1 reply
stomach pain and loose motion severely
i got a severe stomach pain from past one month. from past two days i got a loose motion too. my doctor said i have a ul... 2 replies
severe loose motion and stomach pain she is 11 years old
My daughter is 11 years old and has been having severe stomach pain and loose motion please advise what medicine to be t... 2 replies
I have been taking fenofibrate 145mg for 24 days
Good day to all. I went to the hospital a few weeks ago with weird chest pains. Nothing was found even through stress te... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 April 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA